Chest/back pain from swallowing pills? (semi-UC related)

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

novus99
New Member


Date Joined Dec 2008
Total Posts : 6
   Posted 12/25/2008 1:55 AM (GMT -6)   
I take 4 Mezavant everyday for my UC. The pills are really big and sometimes they kind of get stuck at the back of my throat, but they always go down.

For the last week or so, I've felt sharp pains in my chest/back. I can breath, eat, and drink just fine, but when i rotate my torso in certain directions I feel a stabbing sensation.

Has anyone experienced this?

Edit: I should add that it hurts when I sneeze/cough or blow my nose... confused

Post Edited (novus99) : 12/24/2008 11:58:36 PM (GMT-7)


jujub
Elite Member


Date Joined Mar 2003
Total Posts : 10407
   Posted 12/25/2008 2:31 AM (GMT -6)   
Have you had any fever? Coughing or symptoms of a cold? If so, you could have pneumonia and need to check it out with your primary care doc.

If not, you likely pulled or strained a muscle. Try some moist heat and Tylenol as needed.

Good luck, and hope you're soon feeling better.
Judy
 
Moderate to severe left-sided UC (21 cm) diagnosed 2001.
Avascular necrosis in both shoulders is my "forever" gift from Entocort.
Colazal,  Remicade, Nature's Way Primadophilus Reuteri. In remission since April, 2006.
"My life is an ongoing medical adventure"
 
Co-Moderator UC Forum
Please remember to consult your health care provider when making health-related decisions.

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, July 19, 2018 10:08 PM (GMT -6)
There are a total of 2,983,453 posts in 327,122 threads.
View Active Threads


Who's Online
This forum has 161914 registered members. Please welcome our newest member, MaryB.
441 Guest(s), 8 Registered Member(s) are currently online.  Details
momto2boys, Wings of Eagles, jeff8787, Donjr, Mrseaglea, LostBay2020, Redwhite&blue, PDXtransplant